# SDR SWAA991021

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: BAC1498
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER SPLICE CRACKED, BS 360, STRINGER 4R.  REPAIRED SPLICE PER SRM.
